# SDR COMA9710315

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Nose
- Part time: 22,945 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR DOES NOT WORK.  REPLACED THE ANTENNA.
